# SDR SIMA960262

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112AE
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 66714200
- Condition: Cracked
- Location: Lt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING NDT HUB INSPECTION IN SHOP, PROPELLER (S/N DRG/1538/88) THE HUB (P/N 66714200 S/N 108603) INDICATED A CRACK IN THE MOUNTING FACE AREA OUTBOARD OF NR 9 BOLT INSERT.  THE HUB WAS REMOVED FROM SERVICE.  (M)
